# SDR UHLA201505310500

- Difficulty date: May 31, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 26,112 hours, 17,455 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SHEAR TIE FRAME 17, STRINGER 28L-28R CORRODED.  R & R CORRODED SHEAR TIE IAW SRM 51-41-01 AND 51-41-02.
